Alert archive / Kansas / Tornado Warnings in 2013
Tornado Warning 19, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 29, 2013, 6:45 PM CDT for 4 counties in Kansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2013, 6:45 PM CDT (23:45 UTC)
- Expired
- May 29, 2013, 7:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Gove County, KS, Logan County, KS, Sheridan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 94 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:22 PM CDT | Tornado Watch | SPC | 11 hr |
| May 29, 1:04 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -416 J/kg
- Mixed-layer LCL
- 1797 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -109 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
644
WFUS53 KGLD 292345
TORGLD
KSC063-109-179-193-300015-
/O.NEW.KGLD.TO.W.0019.130529T2345Z-130530T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
645 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
NORTHEASTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...
SOUTHEASTERN THOMAS COUNTY IN NORTHWEST KANSAS...
* UNTIL 715 PM CDT
* AT 643 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR OAKLEY...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...DEVELOPING TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ANGELUS...GRINNELL...SEGUIN AND HOXIE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 70 AND 87.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3944 10047 3926 10030 3900 10086 3915 10098
TIME...MOT...LOC 2345Z 236DEG 36KT 3912 10082
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
HUSTED1 follow-up statement
876
WWUS53 KGLD 300002
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
602 PM MDT WED MAY 29 2013
KSC063-109-193-300012-
/O.CAN.KGLD.TO.W.0019.000000T0000Z-130530T0015Z/
THOMAS KS-LOGAN KS-GOVE KS-
702 PM CDT WED MAY 29 2013
...THE TORNADO WARNING FOR NORTHWESTERN GOVE...NORTHEASTERN LOGAN AND
SOUTHEASTERN THOMAS COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3913 10062 3926 10072 3944 10047 3926 10030
TIME...MOT...LOC 0002Z 229DEG 48KT 3926 10057
$$
KSC179-300015-
/O.CON.KGLD.TO.W.0019.000000T0000Z-130530T0015Z/
SHERIDAN KS-
702 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN SHERIDAN
COUNTY UNTIL 715 PM CDT...
AT 657 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ANGELUS...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION. WIND DAMAGE HAS BEEN
REPORTED IN OAKLEY.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
SEGUIN AND HOXIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3913 10062 3926 10072 3944 10047 3926 10030
TIME...MOT...LOC 0002Z 229DEG 48KT 3926 10057
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
HUSTEDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 29, 6:04 PM CDT, 41 minutes earlier.
Area forecast discussion, May 29, 6:04 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 504 PM MDT WED MAY 29 2013 .SHORT TERM...(THIS AFTERNOON AND TONIGHT) ISSUED AT 105 PM MDT WED MAY 29 2013 LATEST VISIBLE SATELLITE IMAGERY SHOWS THUNDERSTORMS BEGINNING TO FIRE ACROSS THE HIGH PLAINS. UPPER LEVEL ANALYSIS SHOWS A TROUGH OVER EASTERN COLORADO MOVING EASTWARD TOWARD THE TRI-STATE AREA. AT THE SURFACE A COLD FRONT WAS LOCATED SOUTH OF LIMON STRETCHING NORTHEAST BETWEEN ST. FRANCIS AND GOODLAND TO SOUTH OF IMPERIAL. A DRY LINE WAS LOCATED SOUTHWEST OF THE AREA THEN PARALLELING THE CO/KS BORDER TO THE SOUTH. FOR THE REST OF THE AFTERNOON AM ANTICIPATING STORMS TO CONTINUE TO DEVELOP ALONG THE COLD FRONT...WITH DEVELOPMENT EXTENDING SOUTHWARD ALONG THE DRY LINE. MEAN STORM MOTION WILL BE TO THE NORTH-NORTHEAST BUT THE STORMS WILL MOVE AS WHOLE TO THE EAST THROUGH THE AFTERNOON. DUE TO THE MEAN FLOW BEING PARALLEL WITH THE FRONT...THUNDERSTORM TRAINING WILL BE A CONCERN AS THE AFTERNOON PROGRESSES. THIS MAY LEAD TO LOCALIZED FLOODING. IN ADDITION THE LONG RESENECE TIME ALONG THE FRONT...PROVIDED THE STORMS DO NOT SHIFT OFF OF THE FRONT...MAY ALLOW FOR LAND SPOUTS TO DEVELOP. OTHERWISE...THE MAIN THREAT WILL BE THE LARGE HAIL POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS. DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY STORMS THAT DEVELOP...ESPECIALLY IF STORMS MERGE INTO A SQUALL LINE THIS AFTERNOON. MEANWHILE THE 700MB SHORT WAVE TROUGH WEST OF THE AREA WILL FIRE OFF A FEW THUNDERSTORMS THAT WILL FOLLOW THE TROUGH EAST INTO THE AREA. THE ONLY THREATS WITH THESE STORMS...SHOULD THEY BECOME SEVERE...WILL BE DAMAGING WINDS AND LARGE HAIL. THIS SECOND LINE MAY MERGE WITH THE LINE FIRING OFF OF THE FRONT AND DRY LINE LATER THIS AFTERNOON OR REMAIN BEHIND IT. FOR THIS EVENING AM EXPECTING THE SEVERE THREAT TO CONTINUE AS INSTABILITY REMAINS WITH VERY LITTLE CINH AHEAD OF THE ADVANCING COLD FRONT. THE STORM MOTION AND SEVERE THREAT WILL CONTINUE INTO THE EVENING FROM THE AFTERNOON. BEHIND THE FRONT THE SEVERE THREAT SHOULD BE MINIMAL AT BEST DURING THE EVENING DUE TO THE BETTER INSTABILITY BEING ALONG/AHEAD OF THE FRONT. ANTICPATE THE TORNADO THREAT TO DISSIPATE BY MID EVENING AS TEMPERATURES COOL. HOWEVER THE REST OF THE SEVERE WEATHER THREATS WILL CONTINUE UNTIL THE COLD FRONT IS EAST OF THE AREA WHICH SHOULD BE SHORTLY AFTER MIDNIGHT. THE MODELS SHOW THE 700MB SHORT WAVE TROUGH LINGERING OVER THE EAST...SO WILL HAVE SOME PRECIP. CHANCES LINGERING THROUGH THE OVERNIGHT HOURS OVER THE EAST AS A RESULT. MEANWHILE A SECOND 700MB SHORT WAVE TROUGH MOVES OVER THE WESTERN HALF OF THE AREA OVERNIGHT. SOUNDINGS SHOW SOME ELEVATED INSTABILITY TO WORK WITH SO WILL PLACE A MENTION OF ISOLATED CHANCES IN THE FORECAST. .LONG TERM...(THURSDAY THROUGH WEDNESDAY) ISSUED AT 228 PM MDT WED MAY 29 2013 WESTERLY FLOW WILL CONTINUE OVER THE CENTRAL PLAINS THROUGH FRIDAY NIGHT WITH AN UPPER TROUGH OVER THE NORTHERN PLAINS. THE TROUGH WILL SHIFT INTO THE GREAT LAKES REGION SATURDAY BRINGING NORTHWEST FLOW INTO THE CENTRAL PLAINS. THUNDERSTORMS HAVE THE POSSIBILITY OF LINGERING IN THE EASTERN FA THROUGH MID MORNING THURSDAY AS THE OVERNIGHT SHORTWAVE EXITS THE AREA. BY THURSDAY AFTERNOON THE SURFACE TROUGH AND HIGHER DEWPOINTS WILL BE JUST EAST OF THE FA SO HAVE LEFT A SLIGHT CHANCE IN THE FAR EASTERN FA. BY EVENING MOISTURE HAS DECREASED EVEN MORE WITH THE TROUGH AXIS WELL EAST OF THE FA SO WILL INSERT NIL POPS FOR THE THURSDAY NIGHT PERIOD. HIGH PRESSURE AND SUBSIDENCE WILL CONTINUE OVER THE FA FROM FRIDAY THROUGH SATURDAY. POPS WILL BE NIL FOR THOSE PERIODS AS WELL. FIRE WEATHER...RELATIVE HUMIDITY VALUES FALL TO AROUND 15 PERCENT OVER A FEW COUNTIES IN THE FAR SOUTHWEST FA THURSDAY AFTERNOON. WIND GUSTS MAY ALSO REACH CRITERIA. FUELS MAY BE CRITICAL OR NON-CRITICAL BASED ON RAINFALL THAT MIGHT OCCUR OVER THE AREA TONIGHT. CONDITIONS ARE SLIGHTLY LESS FAVORABLE ON FRIDAY FOR THE SAME AREA. COOLER MAX TEMPERATURES CAN BE EXPECTED BEHIND THE FRONT FRIDAY AND SATURDAY. READINGS ON THURSDAY WILL BE IN THE UPPER 70S/LOW 80S COOLING TO THE LOWER 70S ACROSS THE ENTIRE FA BY SATURDAY. MIN TEMPERATURES WILL COOL INTO THE MID 40S ACROSS EASTERN COLORADO THURSDAY NIGHT WITH MID/UPPER 40S WITH SOME LOWER 50S IN THE EAST FRIDAY NIGHT. IN THE EXTENDED...(SATURDAY NIGHT THROUGH WEDNESDAY)...UPPER FLOW WILL BE WESTERLY THROUGH THIS PART OF THE FORECAST. SURFACE HIGH PRESSURE WILL CONTINUE OVER THE AREA THROUGH SUNDAY FOLLOWED BY A TROUGH IN EASTERN COLORADO MONDAY/TUESDAY. HIGH PRESSURE WILL MOVE INTO THE REGION ON WEDNESDAY. A SERIES OF SHORTWAVES WILL COME THROUGH THE FLOW FROM MONDAY THROUGH WEDNESDAY. THIS WILL RESULT IN AT LEAST A SLIGHT CHANCE OR CHANCE OF THUNDERSTORMS EACH AFTERNOON AND NIGHT. 850 TEMPERATURES INDICATE WARMER MAX TEMPERATURES WITH READINGS IN THE UPPER 70S/LOWER 80S SUNDAY WARMING TO THE LOWER 90S MONDAY/TUESDAY. MAX TEMPERATURES WILL COOL SOME WEDNESDAY WITH READINGS INT HE UPPER 70S. MIN TEMPERATURES WILL RANGE FROM THE MID/UPPER 40S SATURDAY NIGHT TO THE UPPER 50S/LOWER 60S SUNDAY NIGHT THROUGH TUESDAY NIGHT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 453 PM MDT WED MAY 29 2013 THUNDERSTORMS SHOULD END EARLY IN THE TAF PERIOD FOR KGLD AND CONTINUE AT KMCK FOR A FEW HOURS AS A STRONG SHORTWAVE EJECTS ACROSS THE AREA THIS EVENING. SOME MVFR CONDITIONS ARE STILL POSSIBLE AT KMCK AS STORMS MOVE OVER THAT AREA. VFR CONDITIONS SHOULD OCCUR AT BOTH SITES BY LATE EVENING AND WIND WILL DECREASE OVERNIGHT. SOME BREEZY WIND WILL RETURN THURSDAY AFTERNOON. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...FS AVIATION...FS
Hazardous weather outlook, May 29, 1:26 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1226 PM MDT WED MAY 29 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301500- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1226 PM MDT WED MAY 29 2013 /126 PM CDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON THROUGH THE EVENING. COVERAGE AND INTENSITY WILL INCREASE AS THE AFTERNOON PROGRESSES. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND A FEW TORNADOES THIS AFTERNOON AND EVENING. WHILE THE ENTIRE AREA IS AT RISK FOR SEVERE WEATHER...THE MOST LIKELY AREA WILL BE EAST OF THE COLORADO BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AND FRIDAY LOW RELATIVE HUMIDITIES AND GUSTY WEST TO NORTHWEST WINDS MAY LEAD TO AN ELEVATED FIRE DANGER OVER SOUTH OF A LINE FROM FLAGLER TO SHARON SPRINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH THE EVENING. JTL
In the hours before
Local storm report, May 29, 5:41 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
441 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL 3 S GOODLAND 39.31N 101.71W
05/29/2013 E0.75 INCH SHERMAN KS TRAINED SPOTTER
&&
BRBLocal storm report, May 29, 5:49 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
449 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 4 W GOODLAND 39.35N 101.78W
05/29/2013 M62 MPH SHERMAN KS NWS EMPLOYEE
&&
BRBLocal storm report, May 29, 6:07 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
507 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 10 SW HOXIE 39.25N 100.57W
05/29/2013 E1.25 INCH SHERIDAN KS TRAINED SPOTTER
&&
BRBLocal storm report, May 29, 6:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
509 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 2 S LEOTI 38.45N 101.36W
05/29/2013 E0.75 INCH WICHITA KS LAW ENFORCEMENT
&&
BRBLocal storm report, May 29, 6:18 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
518 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TORNADO 3 W GRINNELL 39.12N 100.69W
05/29/2013 GOVE KS STORM CHASER
SMALL ROPE TORNADO ABOUT TWO MILES NORTH OF INTERSTATE
70.
&&
MENTZERLocal storm report, May 29, 6:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 4 N BENKELMAN 40.11N 101.54W
05/29/2013 E65 MPH DUNDY NE TRAINED SPOTTER
ESTIMATED 60 TO 70 MPH WIND.
&&
BRBThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 9:28 PM CDT | Special Weather Statement | GLD | Gove | 32 min |
| May 28, 9:46 PM CDT | Special Weather Statement | GLD | Gove | 29 min |
| May 29, 1:22 PM CDT | Special Weather Statement | GLD | Cheyenne | 23 min |
| May 29, 1:29 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 61 min |
| May 29, 2:23 PM CDT | Special Weather Statement | GLD | Rawlins | 12 min |
| May 29, 2:35 PM CDT | Special Weather Statement | GLD | Thomas | 15 min |
| May 29, 2:39 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 51 min |
| May 29, 2:48 PM CDT | Special Weather Statement | GLD | Greeley | 12 min |
| May 29, 2:51 PM CDT | Special Weather Statement | GLD | Thomas | 14 min |
| May 29, 3:07 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 53 min |
| May 29, 3:20 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 55 min |
| May 29, 3:34 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 56 min |
| May 29, 3:35 PM CDT | Special Weather Statement | GLD | Rawlins | 25 min |
| May 29, 3:51 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 54 min |
| May 29, 3:52 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 53 min |
| May 29, 3:56 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 34 min |
| May 29, 4:07 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Wichita | 38 min |
| May 29, 4:12 PM CDT | Flash Flood Warning | GLD | Logan, Thomas | 5 hr |
| May 29, 4:21 PM CDT | Special Weather Statement | GLD | Cheyenne | 24 min |
| May 29, 4:27 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 63 min |
| May 29, 4:29 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 61 min |
| May 29, 4:35 PM CDT | Tornado Warning | GLD | Logan | 25 min |
| May 29, 4:43 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 62 min |
| May 29, 4:54 PM CDT | Special Weather Statement | GLD | Wallace | 51 min |
| May 29, 4:54 PM CDT | Tornado Warning | GLD | Gove, Logan, Sheridan, Thomas | 36 min |
| May 29, 5:03 PM CDT | Flash Flood Warning | GLD | Rawlins | 3 hr |
| May 29, 5:07 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman, Wallace | 38 min |
| May 29, 5:26 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 49 min |
| May 29, 5:27 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 63 min |
| May 29, 5:43 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Logan, Rawlins, Sherman, Thomas, Wallace | 47 min |
| May 29, 5:45 PM CDT | Tornado Warning | GLD | Gove, Sheridan | 45 min |
| May 29, 5:49 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 41 min |
| May 29, 5:55 PM CDT | Tornado Warning | GLD | Wichita | 35 min |
| May 29, 5:59 PM CDT | Tornado Warning | GLD | Logan | 46 min |
| May 29, 6:13 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 47 min |
| May 29, 6:19 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 56 min |
| May 29, 6:27 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Logan, Rawlins, Sheridan, Thomas | 63 min |
Nearby
Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.